# SDR VNAA2023102011102

- Difficulty date: October 20, 2023
- Submitted: October 20, 2023
- Operation: Air carrier
- Aircraft: N567NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15354
- Aircraft time: 20,203 hours, 17,936 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: CL
- How discovered: O
- Nature of condition: D
- Precautionary procedure: O

## Discrepancy

RH WHEEL WELL MISSING ACCESS PANEL / INSTALLED R/H WHEEL WELL ACCESS PANEL IAW CRJ 900 AMM 53-83-89-400-803-A01. THIS CLEARS FERRY FLIGHT.
